MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. CHEMO DISPENSING PIN¿; LHI-SET, I.V. FLUID TRANSFER

B. BRAUN MEDICAL INC. CHEMO DISPENSING PIN¿; LHI-SET, I.V. FLUID TRANSFER
Catalog Number 412014
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
As reported by a b.Braun global affiliate: i would like to raise the attached supplier corrective action.We have been observing presence of particulate matter in our finished product, hence we investigated our particulates and one of those was cellulose.One of the sources we suspect cellulose to have emerged is chemo dispensing pins manufactured by b.Braun, as this contains a paper filter with which our product comes in contact with.Also, can cellulose emerge from chemo dispensing pin paper packaging?.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow-up will be submitted when the investigation results become available.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).Five (5) unused sample in open package were returned for evaluation.The received samples were visually evaluated and did not show any evidence of particulate.The reported defect was not confirmed.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
CHEMO DISPENSING PIN¿
Common Device Name
LHI-SET, I.V. FLUID TRANSFER
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd
allentown PA 18109
Manufacturer Contact
jonathan severino
901 marcon blvd
allentown, PA 18109
4847197287
MDR Report Key19608658
Report Number2523676-2024-00638
Device Sequence Number8121072
Product Code LHI
UDI-Device Identifier04022495095893
UDI-Public(01)04022495095893
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K925401
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number412014
Device Lot Number0061864170
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/25/2024
Supplement Report FDA Received Date09/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown